Alert archive / Ohio / River Flood Warnings in 2010

River Flood Warning 13, NWS Cleveland, OH

June 5, 2010Holmes County, Wayne County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 5, 2010, 8:19 PM EDT for Holmes County, Wayne County, Ohio. It took effect at Jun 5, 2010, 10:00 PM EDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2010, 8:19 PM EDT (00:19 UTC)
In effect from
Jun 5, 2010, 10:00 PM EDT
Expired
Jun 8, 2010, 4:38 AM EDT
In force
55 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Holmes County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.65 ft at Jun 6, 2010, 2:00 PM EDT.

actionminormoderate101506/0606/0706/0806/09
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WGUS41 KCLE 060019
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
819 PM EDT SAT JUN 5 2010

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-060819-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-100607T1300Z/
/NHSO1.2.ER.100605T1333Z.100606T1800Z.100607T0700Z.NO/
819 PM EDT SAT JUN 5 2010


THE FLOOD WARNING CONTINUES FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* UNTIL MONDAY MORNING.
* AT 7 PM SATURDAY THE STAGE WAS 6.5 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO AGAIN RISE ABOVE FLOOD STAGE EARLY 
  SUNDAY MORNING AND CREST NEAR 10.2 FEET SUNDAY AFTERNOON.

$$

OHC075-169-060819-
/O.NEW.KCLE.FL.W.0013.100606T0200Z-000000T0000Z/
/KILO1.1.ER.100606T0200Z.100606T1800Z.000000T0000Z.NO/
819 PM EDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 8 PM SATURDAY THE STAGE WAS 15.0 FEET AND RISING.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CONTINUE RISING TO NEAR 16.5 FEET SUNDAY AFTERNOON. ADDITIONAL 
  RISES ARE POSSIBLE.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.

$$
9 follow-up statements
259 
WGUS81 KCLE 060738
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
338 AM EDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-061538-
/O.CON.KCLE.FL.W.0013.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.100607T0600Z.000000T0000Z.NO/
338 AM EDT SUN JUN 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 3 AM SUNDAY THE STAGE WAS 15.5 FEET AND RISING.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY LATE
  TONIGHT.  ADDITIONAL RISES MAY BE POSSIBLE.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN 
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK 
  VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
159 
WGUS81 KCLE 061422
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-062222-
/O.CON.KCLE.FL.W.0013.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.100607T0000Z.000000T0000Z.NO/
1022 AM EDT SUN JUN 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 15.6 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 15.8 FEET 
  THIS EVENING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
853 
WGUS81 KCLE 070045
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-070845-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1200Z/
/KILO1.1.ER.000000T0000Z.100607T0600Z.100608T0600Z.NO/
845 PM EDT SUN JUN 6 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL TUESDAY MORNING.
* AT 8 PM SUNDAY THE STAGE WAS 15.6 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.8 FEET
  LATE TONIGHT. 
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
860 
WGUS81 KCLE 070838
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-071638-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0100Z/
/KILO1.1.ER.000000T0000Z.100607T0500Z.100607T1900Z.NO/
438 AM EDT MON JUN 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL THIS EVENING.
* AT 4 AM MONDAY THE STAGE WAS 15.4 FEET AND FALLING SLOWLY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY AND IS 
  EXPECTED TO DROP BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
301 
WGUS81 KCLE 071501
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 AM EDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-072301-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0200Z/
/KILO1.1.ER.000000T0000Z.100607T0500Z.100607T2000Z.NO/
1101 AM EDT MON JUN 7 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL THIS EVENING.
* AT 10 AM MONDAY THE STAGE WAS 15.3 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND IS 
  EXPECTED TO DROP BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
317 
WGUS81 KCLE 071932
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-080332-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0457Z/
/KILO1.1.ER.000000T0000Z.100607T0500Z.100607T2257Z.NO/
332 PM EDT MON JUN 7 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL LATE TONIGHT.
* AT 3 PM MONDAY THE STAGE WAS 15.1 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND IS 
  EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
061 
WGUS81 KCLE 080322
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 PM EDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-081122-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1200Z/
/KILO1.1.ER.100608T0600Z.100607T0500Z.100608T0600Z.NO/
1122 PM EDT MON JUN 7 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL TUESDAY MORNING.
* AT 11 PM MONDAY THE STAGE WAS 15.0 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD
  STAGE OVERNIGHT.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
220 
WGUS81 KCLE 080455
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1255 AM EDT TUE JUN 8 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-081255-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1501Z/
/KILO1.1.ER.100608T0428Z.100607T0500Z.100608T0901Z.NO/
1255 AM EDT TUE JUN 8 2010

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL THIS MORNING.
* AT 12 AM TUESDAY THE STAGE WAS 15.0 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD
  STAGE BY DAYBREAK.
* AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
010 
WGUS81 KCLE 080838
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EDT TUE JUN 8 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

&&

OHC075-169-080908-
/O.CAN.KCLE.FL.W.0013.000000T0000Z-100608T1501Z/
/KILO1.1.ER.000000T0000Z.100607T0500Z.000000T0000Z.NO/
438 AM EDT TUE JUN 8 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 4 AM TUESDAY THE STAGE WAS 14.9 FEET AND FALLING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY TODAY. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:48 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 5, 7:48 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SAT JUN 5 2010

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST ACROSS LAKE ERIE INTO WESTERN NEW YORK
STATE BY SUNDAY MORNING. A TRAILING COLD FRONT WILL SWEEP ACROSS THE
AREA SUNDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPDATED TO REMOVE SEVERE THUNDERSTORM WATCH 264. STORMS HAVE
STABILIZED AREA SOMEWHAT...SATELLITE SHOWS TOPS OVER OUR AREA
WARMING. MORE INSTABILITY AND SHEAR FURTHER WEST...BUT DO NOT
THINK WILL EFFECT AREA BEFORE 9 PM.

MAY NEED ANOTHER WATCH OVERNIGHT AS LOW TRACKS EAST AND LL JET
INCREASES...WILL DEPEND IN PART ON THE TRACK OF THE LOW. FOR NOW
HEIGHT FALLS AHEAD OF LOW TRACKING INTO SE LOWER MICHIGAN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT SWEEPS THROUGH THE AREA SUNDAY AND USHERS IN COOLER AND
DRIER AIR INTO THE FORECAST AREA GRADUALLY. WILL KEEP A MENTION OF
SHOWERS LINGERING ACROSS THE AREA INTO SUNDAY EVENING WHEN THE
MOISTURE FINALLY MOVES OUT OF THE REGION.

FAIR WEATHER WILL DEVELOP AS HIGH PRESSURE PUSHES EAST INTO THE
REGION TUESDAY. A WARM FRONT WILL LIFT NORTHEAST INTO THE REGION
TUESDAY NIGHT AND CAUSE SHOWERS AND THUNDERSTORMS TO APPROACH THE
WESTERN AREAS TUESDAY AFTERNOON INTO TUESDAY NIGHT.

TEMPERATURES WILL COOL DOWN CONSIDERABLY AS COLD AIR ADVECTION TAKES
PLACE MONDAY NIGHT INTO TUESDAY NIGHT. RATHER DEEP LOW WILL PUSH
COLD AIR SOUTH INTO THE REGION DURING THIS PERIOD. TEMPERATURES WILL
LIKELY DIP INTO THE 40S ACROSS THE AREA FOR LOWS AND HIGHS MAY NOT
EVEN MAKE IT OUT OF THE 60S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE SWINGING ACROSS
THE OHIO VALLEY BRINGING AT LEAST A CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA ON WEDNESDAY. LOW PRESSURE QUICKLY
DEPARTS THE AREA WITH HIGH PRESSURE RIDGING INTO THE AREA THURSDAY.
HIGH PRESSURE SLIDING OFF TO THE EAST ON FRIDAY...THEN GFS AND ECMWF
BEGIN TO DIFFER A BIT IN TIMING AS WARM FRONT EXPECTED TO MOVE
ACROSS THE SOUTHERN GREAT LAKES REGION LATE FRIDAY THROUGH FRIDAY
NIGHT. INTRODUCED ONLY SLIGHT CHANCE POPS ON FRIDAY...THEN CHANCE
POPS FRIDAY NIGHT AND INTO SATURDAY. BOTH MODELS SHOWING LOW
PRESSURE OVER THE UPPER MIDWEST WITH WARM FRONT NORTH OF THE AREA.
THROUGH THE END OF THE PERIOD MENTIONED CHANCE POPS WITH POSSIBLE
SHOWERS AND THUNDERSTORMS IN A RATHER WARM AND HUMID AIR MASS.

TEMPERATURES THROUGH THE LONG TERM PERIOD INDICATING A GRADUAL
INCREASE WITH HIGH PRESSURE OVERHEAD EARLY ON WITH UPPER RIDGE AND
SOUTHERLY FLOW INFLUENCING THE AREA ALLOWING TEMPERATURES TO CLIMB
WELL INTO THE 80S AT THE END OF THE PERIOD. LOWS WILL ALSO INCREASE
THROUGH THE PERIOD. GUIDANCE TEMPS INDICATING THIS TREND WELL SO
DIDN/T DEVIATE TOO MUCH FROM THEM.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A BREAK IN THE SHOWERS AND THUNDERSTORMS EXCEPT OVER THE LAKE AND
THE EASTERN PORTION OF THE FORECAST AREA. WAITING FOR MORE DEVELOPMENT
AFTER 03Z OVER NORTHWEST OHIO SPREADING RAPIDLY EAST AS THE LOW
MOVES ALONG THE FRONT. AFTER FROPA A BREAK IN SHOWERS. THE
QUESTION IS FOR SUNDAY WILL SHOWERS AND THUNDERSTORMS REDEVELOP IN
THE AFTERNOON. NON VFR IN SHOWERS AND THUNDERSTORMS AND THEN MVFR
CEILINGS AFTER FRONTAL PASSAGE WITH SOME IMPROVEMENT DURING THE
LATE MORNING AND AFTERNOON HOURS OF SUNDAY.

.OUTLOOK...NON VFR POSSIBLE TUESDAY EVENING THROUGH WEDNESDAY.

&&

.MARINE...
LOW PRESSURE MOVING OVER THE LAKE LATER TONIGHT ALONG COLD FRONT.
LOW PRESSURE WILL STRENGTHEN AS IT MOVES OVER THE LAKE CAUSING W TO
NW WINDS TO INCREASE 15 TO 25 KNOTS. WITH THAT WILL ISSUE A SMALL
CRAFT ADVISORY BEGINNING LATER TONIGHT AND THROUGH MUCH OF SUNDAY
AFTERNOON. HIGH PRESSURE BUILDS OVER THE LAKE BEGINNING SUNDAY NIGHT
AND MONDAY. HIGH PRESSURE SLIDES OFF TO THE EAST AS LOW PRESSURE
QUICKLY APPROACHES THE OHIO VALLEY LATER TUESDAY THROUGH WEDNESDAY.
WITH LOW PRESSURE REMAINING TO THE SOUTH WINDS ARE EXPECTED TO
REMAIN MORE SOUTHEASTERLY THROUGH MIDWEEK...THEN TURN TO THE SOUTH
FOR THE END OF THE WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EDT SUNDAY FOR
     LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...DJB
SHORT TERM...LOMBARDY
LONG TERM...ABE
AVIATION...KIELTYKA
MARINE...ABE
Hazardous weather outlook, Jun 5, 6:54 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
654 PM EDT SAT JUN 5 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-062300-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
654 PM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. LOCALLY HEAVY
RAINFALL IS LIKELY. THERE IS ALSO A THREAT FOR SEVERE
THUNDERSTORMS TONIGHT. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND
EVEN TORNADOES WILL BE POSSIBLE. THE STORM PREDICTION CENTER HAS
PLACED MUCH OF THE AREA IN A MODERATE RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-062300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
654 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 5, 2:49 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TORNADO          3 NNE LUCAS             40.74N 82.40W
06/05/2010                   RICHLAND           OH   EMERGENCY MNGR

            POSSIBLE TORNADO. BARN DESTROYED. TIME ESTIMATED.

&&

OUDEMAN
Local storm report, Jun 5, 3:20 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 W WALNUT CREEK        40.52N 81.75W
06/05/2010                   HOLMES             OH   TRAINED SPOTTER

            CAMPER TRAILOR BLOWN OVER.

&&

OUDEMAN
Local storm report, Jun 5, 6:42 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     BERLIN                  40.55N 81.81W
06/05/2010                   HOLMES             OH   LAW ENFORCEMENT

            LARGE WOODEN SIGN BLEW OFF ROOF UNTO CARS. NUMEROUS LARGE
            TREES DOWN.

0250 PM     TSTM WND DMG     WARREN                  41.24N 80.82W
06/05/2010                   TRUMBULL           OH   LAW ENFORCEMENT

            FEW TREES DOWN.

0250 PM     TORNADO          WALNUT CREEK            40.52N 81.73W
06/05/2010                   HOLMES             OH   EMERGENCY MNGR

            TEN TO TWELVE STRUCTURES WITH DAMAGE TO THE ROOFS...A MIX
            OF SHINGLES AND SOME WITH SHEETING REMOVED. MANY TREES
            DOWN. A TRAILER BLOWN OVER. EM SAW TORNADO.

0300 PM     TSTM WND DMG     5 SE GAMBIER            40.33N 82.33W
06/05/2010                   KNOX               OH   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

KIELTYKA
Local storm report, Jun 5, 7:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          WALNUT CREEK            40.52N 81.73W
06/05/2010                   HOLMES             OH   EMERGENCY MNGR

            TEN TO TWELVE STRUCTURES WITH DAMAGE TO THE ROOFS...A MIX
            OF SHINGLES BLOWN OFF AND SOME WITH SHEETING AND SHINGLES
            BLOWN OFF. MANY TREES DOWN. A CAMPER TRAILER BLOWN OVER.
            A GARAGE MOVED OFF ITS FOUNDATION. EMERGENCY MANAGER SAW
            TORNADO.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:53 PM EDTTornado WarningCLELucas, Wood67 min
Jun 5, 11:11 PM EDTSpecial Marine WarningCLE79 min
Jun 5, 11:15 PM EDTTornado WarningCLEOttawa42 min
Jun 6, 1:51 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Seneca, Wood54 min
Jun 6, 2:03 AM EDTSpecial Marine WarningCLE117 min
Jun 6, 2:22 AM EDTFlash Flood WarningCLELucas, Wood5 hr
Jun 6, 2:26 AM EDTTornado WarningCLELucas, Wood64 min
Jun 6, 2:46 AM EDTTornado WarningCLEOttawa44 min
Jun 6, 2:57 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca48 min
Jun 6, 2:58 AM EDTSpecial Marine WarningCLE2 hr
Jun 6, 3:18 AM EDTAreal Flood AdvisoryCLEErie, Huron, Ottawa, Sandusky, Seneca3 hr
Jun 6, 3:26 AM EDTTornado WarningCLEErie, Ottawa49 min
Jun 6, 3:56 AM EDTSpecial Marine WarningCLE34 min
Jun 6, 4:11 AM EDTCoastal Flood StatementCLEAshtabula, Cuyahoga, Lake, Lorain16 hr
Jun 6, 4:21 AM EDTSevere Thunderstorm WarningCLEErie, Lorain39 min
Jun 6, 4:29 AM EDTSpecial Marine WarningCLE106 min
Jun 6, 4:30 AM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake45 min
Jun 6, 4:54 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Sandusky, Seneca66 min
Jun 6, 5:12 AM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull63 min
Jun 6, 5:24 AM EDTTornado WarningCLEAshtabula, Geauga, Trumbull66 min

Nearby

River Flood Warnings in Ohio, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.